# SDR UPS06847947

- Difficulty date: August 24, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Rt Mlg Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON LANDING TURNOFF, BRAKES HAD ABNORMAL FEEL TO THEM, HYDRAULIC FLUID LEVEL WENT TO AUX, SYSTEM PRESSURE WENT TO ZERO.  HYDRAULIC BRAKE PRESSURE WENT TO ACCUMULATOR RED LINE.  FOUND RMLG TRIM CYLINDER LINE BROKEN REMOVED LINE, REPLACED RIGHT MLG BOGIE TRIM UPPER HYDRAULIC LINE PER DC8 MM 20-12-00-2.  LEAK CHECK OK.
